# SDR AALA20180126004

- Difficulty date: January 26, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 55,541 hours, 8,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5005
- Part serial: 15960
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN FORWARD UPPER, FORWARD LOWER, AND AFT LOWER EMERGENCY SIGNS INOPERATIVE. REMOVED AND REPLACED THE POWER SUPPLY IAW.AMM 33-51-07. OPS CHECKED NORMAL.
